MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT CANISTER 1200CC GUARDIAN; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT CANISTER 1200CC GUARDIAN; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-212
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported they received two cases of suction canisters where the boxes were damaged upon breaking down their pallet.They were not noticed as the boxes were in the middle.The product looked usable but on multiple occasions they stopped working mid procedure during various planned gastrointestinal procedures.There was a 1-2 minute delay to switch out the canisters.Event date is unknown.No demographics were provided.No injury to patient.Patient reported doing fine.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
Supplemental report is being filed following the submission of the initial mdr report submitted on 4/25/2022 due to the investigation results are available.Device history record (dhr) of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.A sample was not provided for evaluation; therefore, an evaluation of the complaint device for deficiency of construction could not be performed.We are unable to determine a specific assignable cause for the reported incident.If the canister had a crack before applying suction, this would prevent the unit from functioning as intended.Per the directions for use included with the product, canisters, lids, and components should be inspected for damage from shipping, storage, or handling prior to use.We will continue to monitor trends for this product.

Brand Name
CANISTER 1200CC GUARDIAN
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
Manufacturer (Section G)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key14197350
Report Number1423537-2022-00755
Device Sequence Number14763873
Product Code GCX
UDI-Device Identifier50630140152533
UDI-Public50630140152533
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-212
Device Catalogue Number65651-212
Device Lot NumberJ112-046
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown